# SDR 08FDEA00385

- Difficulty date: January 16, 2008
- Submitted: February 11, 2008
- Operation: Air carrier
- Aircraft: N447FE
- Make and model: Airbus A310-222
- Aircraft serial: 251
- Aircraft time: 40,565 hours, 28,495 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5381310920000
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC - SEAT-TRACK AT Y-2456 BETWEEN FR 38.2 AND FR40 WITH CRACK.  SEAT-TRACK WAS REPLACED IN ACCORDANCE WITH SRM 51-72-10.
